# SDR DXTA2019121303196

- Difficulty date: December 13, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N613QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605599
- Aircraft time: 10,950 hours, 8,591 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125374
- Part serial: 0238
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MLG LANDING GEAR UNLOCK LIGHT ILLUMINATED,  AFTER GEAR SELECTED DOWN, THE RIGHT MLG LIGHTS DID NOT ILLUMINATE AND THE GEAR UNSAFE LIGHT REMAINED ON.   AFTER COMPLETING THE EMERGENCY GEAR CHECKLIST,   STILL WAS THE UNSAFE LIGHT, GEAR HORN ON AND  NO LIGHTS ON THE RIGHT MAIN GEAR.   DECLARED AN EMERGENCY AND LANDED SAFELY.   AFTER INSPECTION HAD THE PLANE TOWED INTO THE SERVICE CENTER.  REMOVED THE RT MLG ACTUATOR IAW MM 32-30-04.   INSTALLED A NEW RT MLG ACUATOR IAW MM 32-30-04,  LEAK AND OPS CHECKED AND CAMBER CHECKED GOOD. PERFORMED CAMBER CHECK IAW MM 32-10-00.  PERFORMED LANDING GEAR FUNCTIONAL CHECK IAW 32-01-00 OPS AND LEAK CHECKED GOOD.
